# SDR CA010103012

- Difficulty date: December 1, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 26,341 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 28E997
- Condition: Leaking
- Location: Nr 1 Engine
- Component: Oil Cooler, Pwa, PW120A
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

(CAN) WHILE THE AIRCRAFT WAS AT CRUISE SPEED AT 20,000 FT 50 MILES SOUTH OF YGL, NR1 OIL PRESSURE WARNING LIGHT CAME ON. PILOT SHUTDOWN NR1 ENGINE AND LANDED SAFELY IN YGL.WE FOUND THAT THE OIL COOLER WAS FULL OF ENGINE OIL AND THE L/H MAIN GEAR AS WELL. WE REPLACED THE OIL COOLER, CLEANED EVERYTHING UP, SERVICED THE ENGINE OIL. MAX POWER RUN CARRIED OUT FOR 15 MINUTES. NO OIL LEAK. AIRCRAFT RELEASED AND BACK TO SERVICE.
